# SDR ASAA2016112118787

- Difficulty date: November 21, 2016
- Submitted: November 23, 2016
- Operation: Air carrier
- Aircraft: N428AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36353
- Aircraft time: 2,905 hours, 938 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Shutoff Valve
- Condition: Malfunctioned
- Location: Cabin Pressure
- Part time: 2,907 hours, 939 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFT FL 370 PRESSURIZATION CABIN CLIMB & DESCEND INDICATOR CYCLES CONSTANTLY 500 FPM UP THEN 300 FPM DOWN. RIGHT DUCT PRESSURE INDICATION FLUCTUATE FROM EQUAL TO +5 PSI COMPARED TO LEFT DUCT.  ACFT GROUNDED. FOUND PRSOV VALVE CLOSED BUT STICKY WHEN MANUALLY OPENED.  REMOVED AND REPLACED PRSOV IAW AMM 36-00-00-860-807, AMM 36-11-04-000-801, AND AMM 36-1104400-801 FROM 3, A THRU G. REMOVED AND REPLACED BLEED AIR REGULATOR IAW AMM 36-1103, OPS CHECKED GOOD. ON NR  2 ENGINE PERFORMED SYSTEM TEST IAW AMM 21-31-00. GROUND VERIFICATION GOOD, NO FAULTS NOTED. RAN ENGINE PNEUMATIC SYSTEM LEAK AND OPS CHECKED GOOD.
